# SDR 97FDEA00211

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 6521630187
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0349 003, LEFT WING I/B UPPER SURFACE STAINLESS STEEL RUB STRIP DISBONDED.  *S/D*  REMOVED, REPAIRED AND INSTALLED ON LEFT WING I/B FOREFLAP, I/B UPPER SURFACE STAINLESS STEEL RUB STRIP IAW FED-EX SRM 51-40-6.  FUNCTIONAL TEST LEFT WING I/B FOREFLAP OK IAW FED-EX M/M 27-51-1.
